# SDR CA040519005

- Difficulty date: May 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 20,122 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 636716
- Condition: Failed
- Location: Engine Oil
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE FLIGHT CREW WAS ALERTED BY THE ILLUMINATION OF THE ENGINE OIL PRESSURE WARNING LIGHT FOR NR 1 ENGINE.  A CHECK OF THE CORRESPONDING OIL PRESSURE INDICATOR RELIEVED ZERO PSI.  THE CREW IMMEDIATELY SHUT DOWN THE SUBJECT ENGINE, RETURNED TO THE SERVICE LANDING AND MADE A SINGLE ENGINE LANDING.  A SUBSEQUENT INSPECTION OF THE ENGINE FOR LOW OIL LEVEL, CLOGGED FILTER, MALFUNCTIONING OIL PRESSURE REGULATOR, PRESSURE SWITCH, TRANSMITTER AND INDICATOR REVEALED NO FAULT WITH ANY.  IT WAS CONCLUDED THAT THE FAULT HAD TO BE WITH THE ENGINE OIL PUMP.  CONSEQUENTLY THE ENGINE WAS REMOVED AND RETURNED FOR REPAIR.
